# SDR SIMA20180103007

- Difficulty date: January 3, 2018
- Submitted: January 15, 2018
- Operation: Air carrier
- Aircraft: N827AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145602
- Aircraft time: 33,893 hours, 29,305 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 487191M390293122
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 EMERGENCY LIGHT STRIP CONNECTOR MISSING.  FOUND ON CLOSE UP. INSTALLED A CONNECTOR AND PIN IAW SWPM 20-21-00.
